Testosterone Supplements Linked to Venous Thromboembolism

A recent article in Medpage Today delves into a study that showed men who get testosterone supplements face a 63% higher risk of VTE in the first six months of treatment, particularly men who are not diagnosed with hypogonadism. The authors found that the risk decreases after six months. Read more here.

Print

Available Now!

PPRG6-500 Cover
The Pituitary Patient Resource Guide Sixth Edition is now available! Be one of the first to have the most up-to-date information. The Pituitary Patient Resource Guide a one of a kind publication intended as an invaluable source of information not only for patients but also their families, physicians, and all health care providers. It contains information on symptoms, proper testing, how to get a diagnosis, and the treatment options that are available. It also includes Pituitary Network Association's patient resource listings for expert medical care.

Buy Now